Decay rates of semilinear viscoelastic systems in weighted spaces

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

RACKE, Reinhard, Belkacem SAID-HOUARI, 2012. Decay rates of semilinear viscoelastic systems in weighted spaces. In: Journal of Hyperbolic Differential Equations. World Scientific. 09(01), pp. 67-103. ISSN 0219-8916. eISSN 1793-6993. Available under: doi: 10.1142/S0219891612500026

@article{Racke2012Decay-12342.2, title={Decay rates of semilinear viscoelastic systems in weighted spaces}, year={2012}, doi={10.1142/S0219891612500026}, number={01}, volume={09}, issn={0219-8916}, journal={Journal of Hyperbolic Differential Equations}, pages={67--103}, author={Racke, Reinhard and Said-Houari, Belkacem} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/12342.2"> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/12342.2"/> <dc:language>eng</dc:language> <dc:contributor>Said-Houari, Belkacem</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-02-07T10:39:52Z</dc:date> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:format>application/pdf</dc:format> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Said-Houari, Belkacem</dc:creator> <dcterms:issued>2012</dcterms:issued> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-02-07T10:39:52Z</dcterms:available> <dc:creator>Racke, Reinhard</dc:creator> <dc:contributor>Racke, Reinhard</dc:contributor> <dc:rights>terms-of-use</dc:rights> <dcterms:title>Decay rates of semilinear viscoelastic systems in weighted spaces</dcterms:title> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account